RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 289–298 (Mi adm78)  

RESEARCH ARTICLE

On factorizations of limited solubly $\omega$-saturated formations

Vadim M. Selkin

Department of Mathematics, Francisk Skorina Gomel State University, Sovetskya Str., 104, Gomel, 246019, Belarus

Abstract: If $\frak{F}=\frak{F}_1\ldots\frak{F}_t$ is the product of the formations $\frak{F}_1,\ldots,\frak{F}_t$ and $\frak{F}\ne\frak{F}_1\ldots\frak{F}_{i-1}\frak{F}_{i+1}\ldots\frak{F}_t$ for all $i=1,\ldots,t$, then we call this product a non-cancellative factorization of the formation $\frak{F}$. In this paper we gives a description of factorizable limited solubly $\omega$-saturated formations.

Keywords: factorizations, solubly $\omega$-saturated formation, composition $\omega$-satelitte, one-generated formation.

Full text: PDF file (188 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20D10
Received: 25.02.2012
Accepted:25.02.2012
Language:

Citation: Vadim M. Selkin, “On factorizations of limited solubly $\omega$-saturated formations”, Algebra Discrete Math., 13:2 (2012), 289–298

Citation in format AMSBIB
\Bibitem{Sel12}
\by Vadim~M.~Selkin
\paper On factorizations of limited solubly $\omega$-saturated formations
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 289--298
\mathnet{http://mi.mathnet.ru/adm78}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027511}
\zmath{https://zbmath.org/?q=an:1258.20013}


Linking options:
  • http://mi.mathnet.ru/eng/adm78
  • http://mi.mathnet.ru/eng/adm/v13/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:112
    Full text:62
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020